# SDR UPS08853149

- Difficulty date: August 2, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 4 ALT Z-FITTING CRACKED.  REMOVED CRACKED FITTING IAW SRM 51-01-20D.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 3644046, SRM 51-01-24, AND 51-01-20D.
